# SDR AALA201910019016

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 51,960 hours, 31,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6917
- Condition: Low Pressure
- Location: R1 Door
- Part time: 52,116 hours, 25,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS R1 DOOR SLIDE/RAFT BOTTLE LOW PRESSURE. REPLACED R1 DOOR SLIDE IAW JOB CARD 26L00025011.
